Stability phenomenon for generalizations of algebraic differential equations

Not for data collection

Classifications

MinEdu publication type
A1
Category
Artikkelit ja abstraktit
Refereed
Kyllä
Sub category
Tieteelliset aikakauslehtiartikkelit
Type
Alkuperäisartikkeli

Publication information

OKM publication type
A1
Category
Artikkelit ja abstraktit
Sub category
Tieteelliset aikakauslehtiartikkelit
Type
Alkuperäisartikkeli
Refereed
Kyllä

Authors of the publication

Authors
G. Barsegian, H. Begehr, I. Laine

Publication channel information

Title of journal/series
Zeitschrift für Analysis und ihre Anwendungen
Internationality
Yes

Detailed publication information

Publication year
2002
Journal/series volume number
21
Page numbers
495-503
Language of publication
English

Co-publication information

International co-publication
Yes